# SDR SWIA972061

- Difficulty date: October 27, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 10,257 hours, 14,916 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Warning System
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM FAIL LIGHT ON MAP WITH 3 CHIME WHILE USING MANUAL TRIM.  TRIM FEELS LIKE ENGAGED WITH AUTO PILOT WHEN AUTO PILOT DISENGAGED.  REMOVED AND REPLACED ELEVATOR TRIM SERVO WITH SERVICEABLE UNIT IAW MM 22-10-05.  OPS CHECKS NORMAL.
